# SDR UIEA2013071500365

- Difficulty date: July 15, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 72,244 hours, 15,208 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Orifice
- Condition: Dirty
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SMOKE DETECTOR AIR SAMPLING ORIFICE AT BS 1300 DIRTY,  CLEANED AFT CARGO SMOKE DETECTOR AIR SAMPLING ORIFICE AMM 26-16-00.
